# SDR 20010409CW020

- Difficulty date: March 1, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N202LC
- Make and model: Lear 31
- Aircraft serial: 147
- Engine: Garrtt TFE73123B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080023
- Part serial: 94130
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF VIBRATION COMING FROM RIGHT SIDE OF AIRCRAFT.    BROUGHT RIGHT ENGINE TO IDLE,   NO CHANGE.
